Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Rash under forearm, increasing in size, blistery. Applying cortisone, aloe vera. Cure for symptoms?

Hi my daughter has a rash the size of a half dollar on her inside forearm..It was smaller, but now is half dollar. It is raised with bumps that look a lil blistery. Is this an allergic reaction to something? She has had it for 2 weeks now. We have tried cortisone cream and aloe vera but doesn't seem to work. Other than that we just keep it clean. Some days it looks like it is starting to go away, but then it is red again. Please help.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query.

The rash can be either allergic or fungal in nature.

Treatment varies from the usage of topical steroids to antifungal creams.

Do not apply any oils or other creams over the affected area.

Use oral antihistamines for itching.

Consult a local dermatologist for the exact diagnosis and treatment.

Hope it helps

Dr Geetika Paul

Answered: Thu, 20 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor